Last reply 3 months ago
Allergic reaction to Medication

Hi I have recently started to get a bad allergic rash and wonder if it coould be caused by my medication. I have had an increase in my dose of Diloxation and I also take 400 gabapention 3 times a day. Has anyone else experienced something similar and what did you do.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

stumbler
3 months ago

@rachelw , if this rash has started after you increased your dose of Duloxetine (I think that’s what you meant), then this really needs to be reported to your prescribing Doctor.

Call the practice and ask for the Duty Doctor to call you back.


rachelw
3 months ago

Thanks I have seen the Doctor and am in constant contact with him just wanted to know if this had happened to others

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.